Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Severe pain in the lower abdomen after taking unwanted 72 for abortion. Is it a side effect of the pill?

I am 21 years old, height 5 7 , weight 58 kilos. I had unprotected sex on 31st September and took Unwanted 72 on 1st October. I am having severe left lower abdominal pain now (12th October). The pain is spreading to my back as well. I am due to get my periods on 14th October. Is this a side effect of the pill? if yes, what should I do next since the pain is getting unbearable.
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  404
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi and welcome to Healthcare Magic. Thanks for your question...

Such severe lower abdominal pain is not a usual side effect of 'unwanted 72'. Moreover, such pain occuring after 12 days of taking the medication is very unlikely to be due to the medication. So, your abdominal pain is due to some other cause which needs proper evaluation and need urgent attention.

Please consult a doctor immediately for a detailed evaluation and appropriate treatment.

Wish you all the best.

- Dr. Jonas Sundarakumar
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor